Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: elusive putative seizure disorder Squiggles

Posted by Elizabeth on September 25, 2001, at 17:30:23

In reply to Re: elusive putative seizure disorder, posted by Squiggles on September 24, 2001, at 20:16:26

Squiggles --

Hi there. Yes, we've spoken on Usenet in the past. (Eric, incidentally, has tried to post to P-B several times under various names, but each time he's rapidly gotten himself blocked.)

> I just posted a question elsewhere asking
> if it's possible that while taking more than
> one medication (psychoactive) and removing
> one, under certain dose conditions, may not
> promote "seizoid" type conditions.

"Can withdrawal of psychoactive medication produce seizures," you mean? Yes, depending on the medication. Definitely with anticonvulsants (including benzodiazepines). Some medications, such as SSRIs, haven't been around long and although they do cause withdrawal symptoms if one stops taking the drug, it's not known specifically what's going on that is causing the withdrawal symptoms.

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:79454
URL: http://www.dr-bob.org/babble/20010917/msgs/79584.html